Indian Journal of PsychiatryIndian Journal of Psychiatry
Home | About us | Current Issue | Archives | Ahead of Print | Submission | Instructions | Subscribe | Advertise | Contact | Login 
    Users online: 4836 Small font sizeDefault font sizeIncrease font size Print this article Email this article Bookmark this page
Search Again
 Back
 Table of Contents
 
 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Article Access Statistics
 Reader Comments
 Email Alert
 Add to My List
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed559    
    Printed23    
    Emailed0    
    PDF Downloaded48    
    Comments [Add]    

Recommend this journal

 
ARTICLE
Year : 1994  |  Volume : 36  |  Issue : 2  |  Page : 85-87

Psychiatric Complications of Chloroquine


1 Reader, Department of Psychiatry, University College of Medical Sciences & Guru Teg Bahadur Hospital, Shahdara, Delhi, India
2 Director, Professor and Head, Department of Psychiatry, University College of Medical Sciences & Guru Teg Bahadur Hospital, Shahdara, Delhi, India

Correspondence Address:
M S Bhatia
D-1, Naraina Vihar, New Delhi - 110 028
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


PMID: 21743675

Rights and PermissionsRights and Permissions

Sixty patients with chloroquine induced psychiatric complications are reported in the present series. Psychosis was the most common complication followed by anxiety state and seizures. The maximum number of patients were between the ages of 6 and 10 years and females (70.0%) outnumbered the males (30.0%). Headache and sleeplessness were found to be more common amongpatients developing psychiatric complications of chloroquine. The symptoms disappeared within 2 to 21 days after the discontinuation of chloroquine.



[PDF]*

        

Print this article         Email this article